I have been on Loestrin 24 for about six months now. After about the first two months I started to notice some weight gain. I began to eat healthier and I now work out about 4 times a week with cardio and strength training. I not only didn't lose any weight but I gained it. At this point I have gained around 5-6 pounds and I feel like I just keep gaining as the weeks go on. I know Loestrin is a low dose birth control pill so my gynecologist told me that switching to a lower dose wouldn't make any difference. I was wondering if this is normal and if I will continue to see weight gain? Is there a point that the weight gain will stop? Thanks!
I've researched many birth control pills out there and weight gain is a potential with most all of them, however, my sister looks great and has maintained her weight on yaz and it has been effective. she just switched to beyaz. these are THE LOWEST form of hormones available so far that you can take. talk to your physician. hope these suggestions help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Dec 2009 • 2 answers
Updated 10 Jun 2010 • 1 answer
Updated 2 Aug 2014 • 1 answer
Updated 6 Jun 2015 • 4 answers
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Updated 26 Mar 2016 • 1 answer